TACROLIMUS INDUCED TREMORS AMONG POST RENAL TRANSPLANT PATIENTS: A CASE SERIES

  • Amita Priya Post graduate , Department of Pharmacology, Kasturba Medical college , Manipal university , Manipal.
  • Balaji Ommurugan Post graduate , Department of Pharmacology, Kasturba Medical college , Manipal university , Manipal.
  • Navin Patil Assistant professor , Department of Pharmacology, Kasturba Medical college , Manipal university , Manipal.

Abstract

Triple immunosuppression in renal transplant has drastically changed the outcome of graft survival. However, concern always remains among the
physicians because of adverse effects produced due to triple immunosuppression. Calcineurin inhibitors are associated with wide range of side effects. Hence, we report a case series of tremors associated with tacrolimus among renal transplant patients in a tertiary care hospital in southern India.

 

Keywords: Tacrolimus, Tremors, Neurological complications, Renal transplant, Triple immunosuppression.

References

1. Patel DD, Modi KP, Patel AK, Chaudhary V. New onset of diabetes mellitus in Indian renal transplant recipient - A retrospective study. Int J Pharm Pharm Sci 2015;7(11):228-32.
2. Patel S, Patel BG, Gohel K. Incidences of-and risk factor for new onset diabetes after transplantation in live donor kidney transplantation: A prospective single centre study. Int J Pharm Pharm Sci 2106;8(2):230-3.
3. Chegounchi M, Hanna MG, Neild GH. Progressive neurological disease induced by tacrolimus in a renal transplant recipient: Case presentation. BMC Nephrol 2006;7:7.
4. Parvex P, Pinsk M, Bell LE, O’Gorman AM, Patenaude YG, Gupta IR. Reversible encephalopathy associated with tacrolimus in pediatric renal transplants. Pediatr Nephrol 2001;16(7):537-42.
5. Grimbert P, Azema C, Pastural M, Dhamane D, Remy P, Salomon L, et al. Tacrolimus (FK506)-induced severe and late encephalopathy in a renal transplant recipient. Nephrol Dial Transplant 1999;14(10):2489-91.
6. Yoon T, Kelly BM, Hornyak J. Use of propranolol for treating tacrolimus-induced tremors: A case report. Arch Phys Med Rehabil 2007;88(9):E19.
7. Naranjo CA, Busto U, Sellers EM, Sandor P, Ruiz I, Roberts EA, et al. A method for estimating the probability of adverse drug reactions. Clin Pharmacol Ther 1981;30(2):239-45.
8. Hartwig SC, Siegel J, Schneider PJ. Preventability and severity assessment in reporting adverse drug reactions. Am J Hosp Pharm 1992;49(9):2229-32.
9. Schumock GT, Thornton JP. Focusing on the preventability of adverse drug reactions. Hosp Pharm 1992;27(6):538.
Statistics
369 Views | 805 Downloads
Citatons
How to Cite
Priya, A., B. Ommurugan, and N. Patil. “TACROLIMUS INDUCED TREMORS AMONG POST RENAL TRANSPLANT PATIENTS: A CASE SERIES”. Asian Journal of Pharmaceutical and Clinical Research, Vol. 10, no. 5, May 2017, pp. 9-10, doi:10.22159/ajpcr.2017.v10i5.17334.
Section
Case Study(s)

Most read articles by the same author(s)

1 2 > >>